Follow
Xian-Ming Gu
Xian-Ming Gu
Tenured Associate Professor of Mathematics, Southwestern University of Finance and Economics
Verified email at swufe.edu.cn - Homepage
Title
Cited by
Cited by
Year
A fast linearized conservative finite element method for the strongly coupled nonlinear fractional Schrödinger equations
M Li, XM Gu, C Huang, M Fei, G Zhang
Journal of Computational Physics 358, 256-282, 2018
1282018
Fast iterative method with a second-order implicit difference scheme for time-space fractional convection–diffusion equation
XM Gu, TZ Huang, CC Ji, B Carpentieri, AA Alikhanov
Journal of Scientific Computing 72 (3), 957-985, 2017
862017
A parallel-in-time iterative algorithm for Volterra partial integro-differential problems with weakly singular kernel
XM Gu, SL Wu
Journal of Computational Physics 417, 109576, 2020
512020
Strang-type preconditioners for solving fractional diffusion equations by boundary value methods
XM Gu, TZ Huang, XL Zhao, HB Li, L Li
Journal of Computational and Applied Mathematics 277, 73-86, 2015
462015
Quadratic spline collocation method for the time fractional subdiffusion equation
WH Luo, TZ Huang, GC Wu, XM Gu
Applied Mathematics and Computation 276, 252-265, 2016
452016
Barycentric rational collocation methods for a class of nonlinear parabolic partial differential equations
WH Luo, TZ Huang, XM Gu, Y Liu
Applied Mathematics Letters 68, 13-19, 2017
352017
A high-order accurate numerical scheme for the Caputo derivative with applications to fractional diffusion problems
WH Luo, C Li, TZ Huang, XM Gu, GC Wu
Numerical Functional Analysis and Optimization 39 (5), 600-622, 2018
302018
An efficient elimination strategy for solving PageRank problems
ZL Shen, TZ Huang, B Carpentieri, XM Gu, C Wen
Applied Mathematics and Computation 298, 111-122, 2017
292017
Quasi-minimal residual variants of the COCG and COCR methods for complex symmetric linear systems in electromagnetic simulations
XM Gu, TZ Huang, L Li, HB Li, T Sogabe, M Clemens
IEEE Transactions on Microwave Theory and Techniques 62 (12), 2859-2867, 2014
272014
The SCBiCG class of algorithms for complex symmetric linear systems with applications in several electromagnetic model problems
XM Gu, M Clemens, TZ Huang, L Li
Computer Physics Communications 191, 52-64, 2015
242015
On k-step CSCS-based polynomial preconditioners for Toeplitz linear systems with application to fractional diffusion equations
XM Gu, TZ Huang, HB Li, L Li, WH Luo
Applied Mathematics Letters 42, 53-58, 2015
242015
Restarted Hessenberg method for solving shifted nonsymmetric linear systems
XM Gu, TZ Huang, G Yin, B Carpentieri, C Wen, L Du
Journal of Computational and Applied Mathematics 331, 166-177, 2018
222018
A preconditioning technique for all-at-once system from the nonlinear tempered fractional diffusion equation
YL Zhao, PY Zhu, XM Gu, XL Zhao, HY Jian
Journal of Scientific Computing 83 (1), 1-27, 2020
192020
Two CSCS-based iteration methods for solving absolute value equations
XM Gu, TZ Huang, HB Li, SF Wang, L Li
Journal of Applied Analysis and Computation 7 (4), 1336-1356, 2017
192017
BiCR-type methods for families of shifted linear systems
XM Gu, TZ Huang, J Meng, T Sogabe, HB Li, L Li
Computers & Mathematics with Applications 68 (7), 746-758, 2014
192014
On the symmetric doubly stochastic inverse eigenvalue problem
YJ Lei, WR Xu, Y Lu, YR Niu, XM Gu
Linear Algebra and its Applications 445, 181-205, 2014
192014
A note on parallel preconditioning for the all-at-once solution of Riesz fractional diffusion equations
XM Gu, YL Zhao, XL Zhao, B Carpentieri, YY Huang
Numerical Mathematics: Theory, Methods and Applications 14 (4), 893-919, 2021
182021
A variant of the Power–Arnoldi algorithm for computing PageRank
QY Hu, C Wen, TZ Huang, ZL Shen, XM Gu
Journal of Computational and Applied Mathematics 381, 113034, 2021
172021
Non-fragile asynchronous H∞ control for uncertain stochastic memory systems with Bernoulli distribution
J Luo, W Tian, S Zhong, K Shi, H Chen, XM Gu, W Wang
Applied Mathematics and Computation 312, 109-128, 2017
172017
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order
XM Gu, HW Sun, YL Zhao, X Zheng
Applied Mathematics Letters 120, 107270, 2021
152021
The system can't perform the operation now. Try again later.
Articles 1–20